# SDR HEEA086598

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6321 · Main Rotor Brake
- Part: Adapter
- Part number: 209040177101
- Condition: Corroded
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AND WORN. SENT TO H-S TOOL & PARTS FOR INSPECTION AND REPAIR.
